# SDR DALA12015493210

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT SIDE LOWER AFT FUSELAGE FR 69,S28-29R EXTERNAL SKIN SURFACE HAS PRE-EXISTING TOOL MARK (APPEARS TO BE FROM FASTENER REPLACEMENT). REMOVED TOOL MARKS IAW SRM 51-73-00. CHECKED DAMAGE L=.8", W=.7", D=.012". FOUND TO BE OUT OF LIMITS IAW SRM 53-41-11 DIAGRAM 102. CUT-OUT THE DAMAGE SKIN IAW SRM 53-41-11 PAR 5.M.E.L=.88" X .83". FABRICATED DOUBLER IAW SRM 53-41-11, FIG. 216 FROM 2024-T3. 071C BATCH 0002027003, FABRICATED (2EA) REPAIR FILLERS FROM 2024-T3 .063C BATCH 0002339436 IAW SRM 53-41-11, FIG 216.  INSTALLED REPAIR DOUBLER AND (2EA) FILLERS IAW SRM 53-41-11, FIG 216.  INSTALLED IDENTIFICATION TAG IAW PS 900-5-1, NR 04. PAINTED REPAIR AREA IAW SRM 51-75-12.
